FISH OIL AND VIT E
- 01-18-2010, 06:03 AM
- 01-18-2010, 07:25 AM
Yea, for me it was the fish oil, wasnt taking much vit e.
You should stop taking it all together, mine has been steadily declining over the past few years since taking fish oil and afew weeks ago after I took fish oil my tongue was bleeding, had a blood test and my platelets where just below normal range, so not touching fish oil for a long time.
- 01-18-2010, 07:45 AM
01-18-2010, 07:55 AM
It is good for you but its no surprise its gonna cause something like this, 3grams a day is equiv to some ludicrous amount of fish you wouldnt normally eat, anything taking in excess will cause problems.
6-8 grams a day was great for me when I 1st started taking it but its a fat it builds up in your body because it was having diminishing returns in how it made me feel, it was as though I didnt need it anymore, but now when I do feel like I need some I cant take it cause of my platelets so I dunno, human body ftl.
01-18-2010, 08:27 AM
I would think that fish oil not going to cause this side effect in everyone, but I would not recommend real high does for more then a few months, the best thing to do as an athlete/bodybuilder is to get regular blood work at least every 6-12 months and asses how it effects you...for me I do not have any platelet issues, and I use mainly for organ health
Similar Forum Threads
- By benjiman in forum SupplementsReplies: 19Last Post: 03-12-2011, 01:15 PM
- By fatburner2007 in forum SupplementsReplies: 31Last Post: 02-13-2010, 09:32 AM
- By Zombie Inc in forum SupplementsReplies: 23Last Post: 09-28-2009, 04:18 PM
- By David Dunn in forum SupplementsReplies: 0Last Post: 03-03-2009, 11:25 AM
- By vision in forum SupplementsReplies: 13Last Post: 08-15-2007, 12:54 AM